# SDR AALA20070301

- Difficulty date: February 8, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N705TE
- Make and model: Boeing 757231
- Aircraft serial: 28479
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT IN CABIN HAS BROKEN LENS COVER.  REPLACED LENS FOR EMERGENCY LIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
